# SDR AALA202312261095

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 66,073 hours, 27,701 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT ENTRY DOOR ONLY OPENS APPROX 70% OF FULL OPEN. LUBRICATED COCKPIT DOOR . PER 52-51-01-200-801 OPERATIONAL CHECK GOOD.
